# SDR AWXA0000787

- Difficulty date: October 23, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 47,896 hours, 34,505 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, 2 VISIBLE CRACKS, FOUND ON SUB FLOOR AT FS 640, LBL 34.  REMOVED DAMAGE, FABRICATED REPAIR DOUBLER AND STIFFENER, AND INSTALLED REPAIR IAW AWA ER 03-5710-00287-SS2.
